Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having high BP, headache, no appetite, dizziness, chest heaviness. How to treat it?

Hi I am 45 and have had Graves disease since June 2011. I have been hospitalized numerous times and have almost died 3 times due to my pulse reaching 252. I am on propranolol 120mg 3x a day and ptu 150mg 4x a day. My question is my bp is running 171/113 sincr yesterday with bad headache no appettite coughing and arms feel funny also dizziness and heaviness in my chest. Should i go to hospital or just continue to take bp meds and something for my headache. Thank you Wendiu
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Firstly, the recent symptoms should not be taken lightly, as they might be due to overburdened/failing heart, due to uncontrolled Graves' disease and uncontrolled blood pressure. Hence, get yourself a cardiac checkup AT THE EARLIEST.

Your first priority should be to

* undergo, AT THE EARLIEST, either, Radioactive Iodine therapy or surgery for Graves' disease, before the heart gets seriously compromised.

* Control your Blood Pressure AT THE EARLIEST. Further delay me prove to be detrimental to the heart and body.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable/modified treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Take care

Dr. Rakesh Karanwal
Answered: Wed, 15 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor